MAUDE Adverse Event Report: SYNTHES BETTLACH SPARE REAMER TUBE FOR HOLLOW REAMER (309.450)

SYNTHES BETTLACH SPARE REAMER TUBE FOR HOLLOW REAMER (309.450)
Catalog Number 309.480
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device is an instrument and is not implanted/explanted.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A device history record review was performed for the subject device lot number 9828843.This lot indicates component 5787 which is part of the complete part as described in the complaint.Manufacturing location: (b)(6).Date of manufacture: 19.Apr.2016.The review showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.No non-conformances were generated during the production of the subject device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that spare reamer tube for hollow reamer broke intra operatively during an unknown procedure on (b)(6) 2017.Reportedly a portion of the device snapped off.Procedure completed successfully with no harm to the patient.It is unknown if there were any surgical delays or if fragments were generated from the broken device.There was no additional medical intervention required and no unanticipated x-rays taken due to the intraoperative event.There is no additional information available about the patient and reportedly, all available information has been submitted as the reporter was not present during the procedure.The broken device will be returned for investigation.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found not reportable.It was determined that this complaint (com-(b)(4) is a duplicate report of com-(b)(4).It was decided that the com-(b)(4) will be the document of record for this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Mw-469949 report was initially submitted on october 27, 2017 but the fda site was down.Advised by fda on november 06, 2017 to resubmit medwatch.Device used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPARE REAMER TUBE FOR HOLLOW REAMER (309.450)
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES BETTLACH
muracherstrasse 3
bettlach CH254 4
SZ  CH2544
MDR Report Key7003005
Report Number9612488-2017-10541
Device Sequence Number13791427
Product Code HTO
UDI-Device Identifier10886982185754
UDI-Public(01)10886982185754(10)9828843
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.480
Device Lot Number9828843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2017
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/06/2017
11/14/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/07/2017
11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1